Free access
Issue
ESAIM: COCV
Volume 16, Number 1, January-March 2010
Page(s) 23 - 36
DOI http://dx.doi.org/10.1051/cocv:2008062
Published online 21 October 2008
  1. L. Almeida and F. Bethuel, Topological methods for the Ginzburg-Landau equations. J. Math. Pures. Appl. 77 (1998) 1–49. [CrossRef] [MathSciNet]
  2. F. Bethuel, H. Brezis and F. Hélein, Asymptotics for the minimization of a Ginzburg-Landau functional. Cal. Var. Partial Differ. Equ. 1 (1993) 123–148. [CrossRef] [MathSciNet]
  3. A. Bonnet, S.J. Chapman and R. Monneau, Convergence of Meissner minimizers of the Ginzburg-Landau energy of superconductivity as κ → +∞. SIAM J. Math. Anal. 31 (2000) 1374–1395. [CrossRef] [MathSciNet]
  4. K. Choe and H.-S. Nam, Existence and uniqueness of topological multivortex solutions of the self-dual Chern-Simons CP(1) model. Nonlinear Anal. 66 (2007) 2794–2813. [CrossRef] [MathSciNet]
  5. M. Kurzke and D. Spirn, Gamma limit of the nonself-dual Chern-Simons-Higgs energy. J. Funct. Anal. 244 (2008) 535–588. [CrossRef]
  6. M. Kurzke and D. Spirn, Scaling limits of the Chern-Simons-Higgs energy. Commun. Contemp. Math. 10 (2008) 1–16. [CrossRef] [MathSciNet]
  7. F. Pacard and T. Rivière, Linear and nonlinear aspects of vortices. The Ginzburg-Landau model. Progress in Nonlinear Differential Equations and their Applications 39. Birkhäuser Boston, Inc., Boston, MA, USA (2000).
  8. E. Sandier and S. Serfaty, Global minimizers for the Ginzburg-Landau functional below the first critical magnetic field. Ann. Inst. H. Poincaré, Anal. Non Linéaire 17 (2000) 119–145.
  9. S. Serfaty, Stable configurations in superconductivity: Uniqueness, mulitplicity, and vortex-nucleation. Arch. Rational Mech. Anal. 149 (1999) 329–365. [CrossRef]
  10. D. Spirn and X. Yan, Minimizers near the first critical field for the nonself-dual Chern-Simons-Higgs energy. Calc. Var. Partial Differ. Equ. (to appear).
  11. G. Tarantello, Uniqueness of selfdual periodic Chern-Simons vortices of topological-type. Calc. Var. Partial Differ. Equ. 29 (2007) 191–217. [CrossRef]
  12. D. Ye and F. Zhou, Uniqueness of solutions of the Ginzburg-Landau problem. Nonlinear Anal. 26 (1996) 603–612. [CrossRef] [MathSciNet]